Advertisement

Siberian Mathematical Journal

, Volume 37, Issue 6, pp 1184–1188 | Cite as

Inequalities for dominated mappings

  • S. A. Malyugin
Article
  • 12 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. A. Naimark, “Positive definite operator functions on a commutative group,” Izv. Akad. Nauk SSSR,7, No. 5, 237–242 (1943).Google Scholar
  2. 2.
    M. J. Cristensen, “Extension theorems for operator-valued measures,” J. Math. Phys.,20, No. 3, 385–389 (1979).CrossRefGoogle Scholar
  3. 3.
    G. Takeuti, “A transfer principle in harmonic analysis,” J. Symbolic Logic,44, No. 3, 417–440 (1979).Google Scholar
  4. 4.
    A. G. Kusraev and S. A. Malyugin, “On the Fourier transform of dominated mappings,” Sibirsk. Mat. Zh.,35, No. 6, 1287–1301 (1994).Google Scholar
  5. 5.
    B. Z. Vulikh, Introduction to the Theory of Partially Ordered Spaces [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  6. 6.
    A. G. Kusraev, Vector Duality and Its Applications [in Russian], Nauka, Novosibirsk (1985).Google Scholar
  7. 7.
    E. Hewitt and K. Ross, Abstract Harmonic Analysis. Vol. 1 and 2 [Russian translation], Nauka, Moscow (1975).Google Scholar
  8. 8.
    M. A. Naimark, Normed Rings [in Russian], Nauka, Moscow (1968).Google Scholar
  9. 9.
    H. Heyer, Probability Measures on Locally Compact Groups [Russian translation], Mir, Moscow (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • S. A. Malyugin
    • 1
  1. 1.Novosibirsk

Personalised recommendations